Am 33yrs,i took depo provera and am seeing my period goor 25 days now.what medicine can i take to stop the bleeding?
I will list some of the side effects of Depo -
Common side effects of Depo-Provera CI include changes in menstrual periods, weight gain, nausea, stomach cramping/bloating, dizziness, headache, tiredness, irritability, breast tenderness, decrease in breast size, acne, hair loss, decreased sex drive, hot flashes, joint pain, or irritation/pain/skin changes at injection site.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
- menstrual periods that are heavier or longer than normal;
- sudden numbness or weakness, especially on one side of the body;
- sudden severe headache, confusion, problems with vision, speech, or balance;
- chest pain, sudden cough, wheezing, rapid breathing, coughing up blood;
- pain, swelling, warmth, or redness in one or both legs;
- nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
- swelling in your hands, ankles, or feet; or
- symptoms of depression (sleep problems, weakness, mood changes).
Less serious side effects may include:
- changes in your menstrual periods;
- weight gain;
- mild headache, drowsiness;
- mild stomach pain;
- hot flashes;
- joint pain;
- breast tenderness;
- feeling tired or irritable;
- decreased sex drive; or
- skin changes or a hard lump where the injection was given.
This is not a complete list of side effects and others may occur. Please contact your doctor for re-evaluation and medication. Good luck